Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A finitely presented metabelian group with a free abelian derived group of infinite rank


Author: Gilbert Baumslag
Journal: Proc. Amer. Math. Soc. 35 (1972), 61-62
MSC: Primary 20F05
MathSciNet review: 0299662
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: An example is given of a 3-generator, 3-relator group whose derived group is a free abelian group of infinite rank.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F05

Retrieve articles in all journals with MSC: 20F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0299662-4
Keywords: Finitely presented, metabelian, derived group
Article copyright: © Copyright 1972 American Mathematical Society